EconPapers    
Economics at your fingertips  
 

Local and consistent centrality measures in parameterized networks

Vianney Dequiedt and Yves Zenou ()

Mathematical Social Sciences, 2017, vol. 88, issue C, 28-36

Abstract: We propose an axiomatic approach to characterize centrality measures for which the centrality of an agent is recursively related to the centralities of the agents she is connected to. This includes the Katz–Bonacich and the eigenvector centrality. The core of our argument hinges on the power of the consistency axiom, which relates the properties of the measure for a given network to its properties for a reduced problem. In our case, the reduced problem only keeps track of local and parsimonious information. Our axiomatic characterization highlights the conceptual similarities among those measures.

Date: 2017
References: View references in EconPapers View complete reference list from CitEc
Citations: View citations in EconPapers (3) Track citations by RSS feed

Downloads: (external link)
http://www.sciencedirect.com/science/article/pii/S0165489617300677
Full text for ScienceDirect subscribers only

Related works:
Working Paper: Local and consistent centrality measures in parameterized networks (2017)
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:eee:matsoc:v:88:y:2017:i:c:p:28-36

Access Statistics for this article

Mathematical Social Sciences is currently edited by J.-F. Laslier

More articles in Mathematical Social Sciences from Elsevier
Bibliographic data for series maintained by Dana Niculescu ().

 
Page updated 2019-10-19
Handle: RePEc:eee:matsoc:v:88:y:2017:i:c:p:28-36